Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What is the cause for experiencing heat in upper right side body while on percocet?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
my husband has "heat" in the upper right side of the body and he gets weak. We have gone to different doctors and they do not know what it is. The only thing that takes it away IS PERCOCET. WHAT IS CAUSING THIS?
Posted Fri, 10 Jan 2014 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer: Can be due to diabetes. Detailed Answer: Hello, Thanks for posting your query. The feeling of heat and weakness on one side of the body can be due to peripheral neuropathy that happens due to long standing Diabetes. Anxiety and panic attacks can also cause such sensations. Other causes include injury to the back or spinal cord, Lack of blood supply as a result of plaque formation in the blood vessels, stroke, multiple sclerosis and underactive thyroid. Abnormal levels of calcium, potassium, or sodium in the body and a lack of vitamin B12 can also cause these symptoms. Firstly, I’ll request you to get your thyroid hormones levels and vitamin B 12 levels evaluated. You can take some vit B12 for some days and see if the symptoms improve. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor